AM  Vol.5 No.10 , June 2014
Approximate Solutions to the Discontinuous Riemann-Hilbert Problem of Elliptic Systems of First Order Complex Equations
ABSTRACT

Several approximate methods have been used to find approximate solutions of elliptic systems of first order equations. One common method is the Newton imbedding approach, i.e. the parameter extension method. In this article, we discuss approximate solutions to discontinuous Riemann-Hilbert boundary value problems, which have various applications in mechanics and physics. We first formulate the discontinuous Riemann-Hilbert problem for elliptic systems of first order complex equations in multiply connected domains and its modified well-posedness, then use the parameter extensional method to find approximate solutions to the modified boundary value problem for elliptic complex systems of first order equations, and then provide the error estimate of approximate solutions for the discontinuous boundary value problem.


Cite this paper
Wen, G. , Zhang, Y. and Chen, D. (2014) Approximate Solutions to the Discontinuous Riemann-Hilbert Problem of Elliptic Systems of First Order Complex Equations. Applied Mathematics, 5, 1546-1556. doi: 10.4236/am.2014.510148.
References
[1]   Wen, G.C. and Begehr, H. (1990) Boundary Value Problems for Elliptic Equations and Systems. Longman Scientific and Technical Company, Harlow.

[2]   Wen, G.C. (1992) Conformal Mappings and Boundary Value Problems, Translations of Mathematics Monographs 106. American Mathematical Society, Providence.

[3]   Wen, G.C., Tai, C.W. and Tian, M.Y. (1996) Function Theoretic Methods of Free Boundary Problems and Their Applications to Mechanics. Higher Education Press, Beijing (Chinese).

[4]   Wen, G.C. (1986) Linear and Nonlinear Elliptic Complex Equations. Shanghai Scientific and Technical Publishers, Shanghai (Chinese).

[5]   Wen, G.C. (1999) Approximate Methods and Numerical Analysis for Elliptic Complex Equations. Gordon and Breach, Amsterdam.

[6]   Wen, G.C. (1999 Linear and Nonlinear Parabolic Complex Equations. World Scientific Publishing Co., Singapore City.

[7]   Wen, G.C. and Zou, B.T. (2002) Initial-Boundary Value Problems for Nonlinear Parabolic Equations in Higher Dimensional Domains. Science Press, Beijing.

[8]   Wen, G.C. (2002) Linear and Quasilinear Complex Equations of Hyperbolic and Mixed Type. Taylor & Francis, London. http://dx.doi.org/10.4324/9780203166581

[9]   Huang, S., Qiao, Y.Y. and Wen, G.C. (2005) Real and Complex Clifford Analysis. Springer Verlag, Heidelberg.

[10]   Wen, G.C. (2008) Elliptic, Hyperbolic and Mixed Complex Equations with Parabolic Degeneracy. World Scientific, Singapore City.

[11]   Wen, G.C., Chen, D.C. and Xu, Z.L. (2008) Nonlinear Complex Analysis and its Applications, Mathematics Monograph Series 12. Science Press, Beijing.

[12]   Wen, G.C. (2010) Recent Progress in Theory and Applications of Modern Complex Analysis. Science Press, Beijing.

 
 
Top